MathSciNet Relay Station
MathSciNet bibliographic data
MR1972712 (2005c:46015) 46B20 (47H09 47H10)
Dhompongsa, S.; Piraisangjun, P.; Saejung, S. Generalised Jordan-von Neumann constants and uniform normal structure. Bull. Austral. Math. Soc. 67 (2003), no. 2, 225–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement